Alert archive / Ohio / Flash Flood Warnings in 2015
Flash Flood Warning 15, NWS Charleston, WV
NWS Charleston, WV issued this flash flood warning at Jun 26, 2015, 5:31 PM EDT for 4 counties in Ohio; Mason County, West Virginia. It was in force for 6 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2015, 5:31 PM EDT (21:31 UTC)
- Expired
- Jun 27, 2015, 12:00 AM EDT
- In force
- 6 hr
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Flood severity
- None
Counties Gallia County, OH, Jackson County, OH, Meigs County, OH, Vinton County, OH, Mason County, WV
The radar
The Charleston,WV radar (KRLX), 106 km from the middle of the area, began a volume at 21:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 6:57 PM EDT | FLASH FLOOD | 2 Nne Point Pleasant, WV | AREAS OF JACKSON AVE IN POINT PLEASANT IMPASSABLE DUE TO HIGH WATER. |
| Jun 26, 7:17 PM EDT | FLASH FLOOD | 2 Nne Letart, WV | WATER RESCUE AT 528 DEWHURST RD. BROAD RUN STREAM. PEOPLE STUCK IN A HOUSE. |
| Jun 26, 7:56 PM EDT | FLASH FLOOD | Pomeroy, OH | MANY ROADS IMPASSIBLE... SR 143... 681... 124...7 |
| Jun 26, 9:00 PM EDT | FLASH FLOOD | 1 Nnw Pomeroy, OH | SOME SECONDARY ROAD CLOSURES THROUGHOUT THE COUNTY |
| Jun 26, 9:15 PM EDT | FLASH FLOOD | 5 Se Vinton, OH | MANY ROADS IMPASSIBLE ALONG STATE ROAD 160 AND CROSSROADS 554... 850... WHITE RD... STATE ROUTE 7 RAUSCH LANE... |
| Jun 26, 10:35 PM EDT | FLASH FLOOD | Jackson, OH | CLAY BANNER ROAD AND ESSENTIALLY ALL OF OAK HILL IS UNDER WATER. STILL RAINING... |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 86 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.5 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 295 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 805 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
381
WGUS51 KRLX 262131
FFWRLX
OHC053-079-105-163-WVC053-270030-
/O.NEW.KRLX.FF.W.0015.150626T2131Z-150627T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
531 PM EDT FRI JUN 26 2015
THE NATIONAL WEATHER SERVICE IN CHARLESTON WEST VIRGINIA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MEIGS COUNTY IN SOUTHEASTERN OHIO...
SOUTHERN VINTON COUNTY IN SOUTHEASTERN OHIO...
JACKSON COUNTY IN SOUTHEASTERN OHIO...
NORTHERN GALLIA COUNTY IN SOUTHEASTERN OHIO...
NORTHWESTERN MASON COUNTY IN WEST VIRGINIA...
* UNTIL 830 PM EDT
* AT 528 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. RAINFALL AMOUNTS OF ONE TO TWO
INCHES IN AN HOUR ARE POSSIBLE. FLASH FLOODING IS EXPECTED TO
BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
JACKSON...WELLSTON...POINT PLEASANT...GALLIPOLIS...POMEROY...OAK
HILL...RIO GRANDE...RACINE...RUTLAND...NEW HAVEN...MASON...
GALLIA...MIDDLEPORT...CHESTER...HAMDEN...SYRACUSE...HARTFORD
CITY...COALTON...HENDERSON AND VINTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3914 8279 3915 8277 3922 8276 3918 8188
3874 8192 3882 8255 3883 8258 3884 8258
3886 8276 3894 8275 3895 8280 3897 8281
$$
054 follow-up statements
000
WGUS71 KRLX 262327
FFSRLX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
727 PM EDT FRI JUN 26 2015
OHC053-079-105-163-WVC053-270030-
/O.CON.KRLX.FF.W.0015.000000T0000Z-150627T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MEIGS OH-VINTON OH-JACKSON OH-GALLIA OH-MASON WV-
727 PM EDT FRI JUN 26 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM EDT FOR
MEIGS...SOUTHERN VINTON...JACKSON...NORTHERN GALLIA AND NORTHWESTERN
MASON COUNTIES...
AT 719 PM EDT...LOCAL LAW ENFORCEMENT REPORTED FLASH
FLOODING.
FLASH FLOODING IS ALREADY OCCURRING...MAINLY IN MASON COUNTY WITH
MANY ROADS FLOODED...AND A RESIDENTIAL EVACUATION IN THE POINT
PLEASANT AREA. OTHER AREAS IN THE WARNED AREA ARE ALSO EXPECTED TO
HAVE FLOODING PROBLEMS.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
JACKSON...WELLSTON...POINT PLEASANT...GALLIPOLIS...POMEROY...OAK
HILL...RIO GRANDE...RACINE...RUTLAND...NEW HAVEN...MASON...GALLIA...
MIDDLEPORT...CHESTER...HAMDEN...SYRACUSE...HARTFORD CITY...COALTON...
HENDERSON AND VINTON.
ADDITIONAL RAINFALL AMOUNTS ARE LIKELY IN THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3914 8279 3915 8277 3922 8276 3918 8188
3874 8192 3882 8255 3883 8258 3884 8258
3886 8276 3894 8275 3895 8280 3897 8281
$$
05776
WGUS51 KRLX 270015
FFWRLX
OHC053-079-105-163-WVC053-270400-
/O.EXT.KRLX.FF.W.0015.000000T0000Z-150627T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
815 PM EDT FRI JUN 26 2015
THE NATIONAL WEATHER SERVICE IN CHARLESTON WEST VIRGINIA HAS EXTENDED
THE
* FLASH FLOOD WARNING FOR...
MEIGS COUNTY IN SOUTHEASTERN OHIO...
SOUTHERN VINTON COUNTY IN SOUTHEASTERN OHIO...
JACKSON COUNTY IN SOUTHEASTERN OHIO...
NORTHERN GALLIA COUNTY IN SOUTHEASTERN OHIO...
NORTHWESTERN MASON COUNTY IN WEST VIRGINIA...
* UNTIL MIDNIGHT EDT
* AT 810 PM EDT...LOCAL LAW ENFORCEMENT REPORTED FLASH FLOODING
CONTINUING ACROSS MUCH OF THE WARNED AREA...WITH THE MOST
WIDESPREAD REPORTS IN MASON AND MEIGS COUNTIES.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
JACKSON...WELLSTON...POINT PLEASANT...GALLIPOLIS...POMEROY...OAK
HILL...RIO GRANDE...RACINE...RUTLAND...NEW HAVEN...MASON...
GALLIA...MIDDLEPORT...CHESTER...HAMDEN...SYRACUSE...HARTFORD
CITY...COALTON...HENDERSON AND VINTON.
ADDITIONAL SIGNIFICANT RAINFALL FROM THUNDERSTORMS CAN BE EXPECTED
FOR THE REMAINDER OF THE EVENING ACROSS THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3914 8279 3915 8277 3922 8276 3918 8188
3874 8192 3882 8255 3883 8258 3884 8258
3886 8276 3894 8275 3895 8280 3897 8281
$$
05502
WGUS71 KRLX 270202
FFSRLX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1002 PM EDT FRI JUN 26 2015
OHC053-079-105-163-WVC053-270400-
/O.CON.KRLX.FF.W.0015.000000T0000Z-150627T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MEIGS OH-VINTON OH-JACKSON OH-GALLIA OH-MASON WV-
1002 PM EDT FRI JUN 26 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT
SATURDAY FOR MEIGS...SOUTHERN VINTON...JACKSON...NORTHERN GALLIA AND
NORTHWESTERN MASON COUNTIES...
AT 958 PM EDT...LOCAL LAW ENFORCEMENT REPORTED FLASH FLOODING
CONTINUING ACROSS MUCH OF THE WARNED AREA...WITH THE MOST
WIDESPREAD REPORTS IN MASON AND MEIGS COUNTIES.
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT AND AREA OF
MODERATE TO HEAVY DOWNPOURS WILL BE MOVING INTO THE WARNED AREA
THROUGH MIDNIGHT EDT.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
JACKSON...WELLSTON...POINT PLEASANT...GALLIPOLIS...POMEROY...OAK
HILL...RIO GRANDE...RACINE...RUTLAND...NEW HAVEN...MASON...GALLIA...
MIDDLEPORT...CHESTER...HAMDEN...SYRACUSE...HARTFORD CITY...COALTON...
HENDERSON AND VINTON.
ADDITIONAL RAINFALL AMOUNTS OF UP TO AN INCH ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3914 8279 3915 8277 3922 8276 3918 8188
3874 8192 3882 8255 3883 8258 3884 8258
3886 8276 3894 8275 3895 8280 3897 8281
$$
13731
WGUS71 KRLX 270356
FFSRLX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1156 PM EDT FRI JUN 26 2015
OHC053-079-105-163-WVC053-270403-
/O.EXP.KRLX.FF.W.0015.000000T0000Z-150627T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MEIGS OH-VINTON OH-JACKSON OH-GALLIA OH-MASON WV-
1156 PM EDT FRI JUN 26 2015
...THE FLASH FLOOD WARNING FOR MEIGS...SOUTHERN VINTON...JACKSON...
NORTHERN GALLIA AND NORTHWESTERN MASON COUNTIES WILL EXPIRE AT 1200
AM EDT...
THE HEAVY RAIN HAS ENDED...AND FLASH FLOODING IS NO LONGER EXPECTED
TO POSE A THREAT. HOWEVER...AREA STREAMS ARE RUNNING HIGH AND
STANDING WATER MAY REMAIN ON SOME ROADS. TURN AROUND...DONT DROWN
WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES.
LAT...LON 3914 8279 3915 8277 3922 8276 3918 8188
3874 8192 3882 8255 3883 8258 3884 8258
3886 8276 3894 8275 3895 8280 3897 8281
$$
13What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 3:31 PM EDT, 2 hours earlier.
Area forecast discussion, Jun 26, 3:31 PM EDT, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
331 PM EDT FRI JUN 26 2015
.SYNOPSIS...
DEEPENING LOW PRESSURE SYSTEM MOVES IN TONIGHT WITH A
COLD/OCCLUDED FRONT. NEXT FRONT EARLY NEXT WEEK.
&&
.NEAR TERM /THROUGH SATURDAY/...
BEEN HARD ON THE NAM THE LAST COUPLE OF DAYS...AND WILL EASE UP A
BIT ON IT HERE FOR THE FORECAST TODAY. STILL CHUCKING IT OUT THE
WINDOW IN THE NEAR TERM THROUGH THIS EVENING AS IS WAS WAY TOO
AGGRESSIVE WITH THE CONVECTIVE DEVELOPMENT...NOT INITIALIZING THE
MORNING MCS AND RESULTING STABILITY IN ITS WAKE VARY WELL.
BUT...HAVE USED IT INTO THE OVERNIGHT WITH THE APPROACHING LOW
PRESSURE SYSTEM AND AGAIN FOR SATURDAY WITH THE OCCLUSION OF THE
LOW AND THE DRY SLOT INTRUSION.
FOR THE REST OF TODAY...STILL TRYING TO ERODE THE CAP...AND THE
HRRR DID A GOOD JOB OF HOLDING THE CONVECTION BACK. USUALLY...THIS
MODEL LIKES TO BE AGGRESSIVE LIKE THE NAM WAS DOING...BUT THE
RAPID REFRESH LIKELY IS HELPING WITH THE OUTPUT HERE. STILL THINK
IT COULD TAKE A WHILE FOR THE COVERAGE OF SHOWERS AND STORMS TO
INCREASE...AND MAY END UP BEING MORE LIKE A 23Z-00Z TIME FRAME
HERE.
WITH THE DEEPENING OF THE LOW PRESSURE SYSTEM AT ALL
LEVELS...EXPECT THE WINDS TO INCREASE IN THE LOW LEVELS...AND WILL
WATCH THE NOSE OF THAT LOW LEVEL JET ARRIVE AFTER 03Z TONIGHT.
STRONG SIGNAL FOR THE GREATER COVERAGE OF SHOWERS AND STORMS ALSO
EVIDENT IN THE LOW LEVEL THETA E CONVERGENCE. LOW TO MID LEVEL
FRONTOGENETIC FORCING ALSO COMING INTO PLAY. WITH THAT
SAID...CATEGORICAL POPS A GO TONIGHT.
AS MENTIONED BEFORE...DRY SLOT IN THE OCCLUSION LIKELY AFTER 12Z.
LOWER POPS ACCORDINGLY...BUT WILL NOT REMOVE THEM COMPLETELY AS
THE LOW MOVES OUT DURING THE DAY GIVEN THE INCREASED INSTABILITY
ALOFT THANKS TO THE COLD POOL SETTLING IN.
SPC STILL HAS THE BULK OF THE CWA IN THE SLIGHT RISK FOR SEVERE
WEATHER...WITH THE TRI STATE AREA IN THE ENHANCED RISK.
&&
.SHORT TERM /SATURDAY NIGHT THROUGH SUNDAY NIGHT/...
THE MODELS ARE CONSISTENT WITH THE LOW PRESSURE AND FRONTAL
SYSTEM EXITING TO THE EAST AND NORTHEAST AROUND THE BEGINNING OF
THIS PERIOD. HAVE LINGERED HIGHER POPS SATURDAY EVENING IN THE
MOUNTAINS WITH THE FRONT...OTHERWISE WE START OFF WITH A RELATIVE
DRY SLOT OVER THE REMAINDER OF THE AREA. HOWEVER...THE RATHER DEEP
LOW IS STRONG ENOUGH TO PRODUCE A VERY COOL SEASON LIKE WRAPROUND
OF MUCH COOLER AND MOIST AIR LATER SATURDAY NIGHT. HAVE RAMPED
POPS UP LATER SATURDAY NIGHT FROM WEST TO EAST IN THIS
WRAP AROUND...ALONG WITH MUCH COOLER TEMPERATURES. SHOWERS WILL
THEN END FROM SOUTHWEST TO NORTH SUNDAY AFTERNOON AS BRIEF HIGH
PRESSURE AND DRIER AIR MOVES IN FOR SUNDAY NIGHT. MUCH COOLER
SUNDAY NIGHT...CHILLY WITH LOW TEMPERATURES IN THE 50S.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
GIVEN THE CONTINUATION OF A SERIES OF UPPER TROUGHS AND FRONTS
MOVING ACROSS THE AREA NEXT WEEK...WILL GENERALLY KEEP THIS
PERIOD UNSETTLED. HARD TO TIME THESE SYSTEMS...SO WILL BROADBRUSH
AND KEEP CHANCE POPS FOR SHOWERS AND STORMS FOR EACH DAY NEXT
WEEK. TEMPERATURES WILL CONTINUE TO BE MODERATE DUE TO THE CLOUDS
AND SHOWERS...EVEN AS THE COOLER CANADIAN AIRMASS EXITS EAST BY
MONDAY.
&&
.AVIATION /12Z FRIDAY THROUGH TUESDAY/...
HOLDING OFF ON CONVECTION IN THE TAFS FOR THE NEXT FEW HOURS GIVEN
THE DECAYING STABLE CONDITIONS FROM THE RAIN THIS MORNING.
AFTER 20Z...EXPECTING COVERAGE OF SHOWERS TO INCREASE. THIS WILL
NOT WANE WITH THE SETTING SUN AS WOULD TYPICALLY HAPPENING THE
WARM SEASON. STRONG LOW PRESSURE MOVING IN FROM THE WEST WILL KEEP
THE THREAT FOR SHOWERS AND STORMS GOING ALL THE WAY THROUGH THE
NIGHT AND INTO THE DAY SATURDAY. DRY AIR WILL WORK ITS WAY IN FROM
THE WEST AFTER 12Z SATURDAY SO THE OHIO RIVER TERMINALS AT PKB AND
HTS WILL GET A BREAK FROM THE PRECIPITATION.
AS IS TYPICAL...SHOWERS AND THUNDERSTORMS WILL CARRY VARYING
CONDITIONS THAT ARE DIFFICULT TO REPRESENT IN PREVAILING
LINES OF THE TAF. TEMPOS AND AMENDMENTS LIKELY AS THE STORMS FORM.
MOST TERMINALS ARE IN THE SLIGHT TO ENHANCED RISK OF SEVERE
WEATHER THROUGH 12Z SATURDAY.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z SATURDAY...
FORECAST CONFIDENCE: LOW.
ALTERNATE SCENARIOS: CONVECTION TIMING AND CONDITIONS COULD VARY.
AFTER 18Z SATURDAY...POSSIBLE IFR IN SHOWERS AND THUNDERSTORMS
SAT.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR WVZ005>011-
013>020-024>040-046-047.
OH...FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR OHZ066-067-
075-076-083>087.
KY...FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR KYZ101>103-
105.
VA...FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR VAZ003-004.
&&
SYNOPSIS...JMV/26
NEAR TERM...26
SHORT TERM...JMV
LONG TERM...JMV
AVIATION...26Hazardous weather outlook, Jun 26, 5:58 AM EDT, 11 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 558 AM EDT FRI JUN 26 2015 KYZ101>103-105-OHZ087-VAZ003-004-WVZ005-006-013-024>026-033-034- 271000- GREENUP-CARTER-BOYD-LAWRENCE KY-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE- CABELL-LINCOLN-MINGO-LOGAN-BOONE-MCDOWELL-WYOMING- 558 AM EDT FRI JUN 26 2015 ...FLASH FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH SATURDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA...AND PORTIONS OF SOUTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. THERE IS ALSO AN ENHANCED RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. OHZ083>086-WVZ007-008-014>018-027-028-035>038-046-271000- JACKSON OH-VINTON-MEIGS-GALLIA-MASON-JACKSON WV-PUTNAM-KANAWHA-ROANE- WIRT-CALHOUN-CLAY-BRAXTON-RALEIGH-FAYETTE-NICHOLAS-WEBSTER- POCAHONTAS- 558 AM EDT FRI JUN 26 2015 ...FLASH FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH SATURDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO AND MUCH OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. THERE IS ALSO A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. OHZ075-WVZ009-019-029-030-039-047-271000- ATHENS-WOOD-RITCHIE-GILMER-LEWIS-UPSHUR-RANDOLPH- 558 AM EDT FRI JUN 26 2015 ...FLASH FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH SATURDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO...AND PORTIONS OF CENTRAL WEST VIRGINIA AND NORTHERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. THERE IS ALSO A MARGINAL RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. OHZ066-067-076-WVZ010-011-020-031-032-040-271000- PERRY-MORGAN-WASHINGTON-PLEASANTS-TYLER-DODDRIDGE-HARRISON-TAYLOR- BARBOUR- 558 AM EDT FRI JUN 26 2015 ...FLASH FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH SATURDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO...AND PORTIONS OF CENTRAL WEST VIRGINIA AND NORTHERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. TRM
In the hours before
Special weather statement, Jun 26, 4:48 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
448 PM EDT FRI JUN 26 2015
OHZ083-262115-
JACKSON-
448 PM EDT FRI JUN 26 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN JACKSON COUNTY...
AT 445 PM EDT...A STRONG THUNDERSTORM WAS NEAR PIKETON...OR NEAR
WAVERLY...MOVING SOUTHEAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH AND NICKEL SIZE HAIL ARE ALSO POSSIBLE WITH
THIS STORM. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS
STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE
THROUGH FLOODED ROADWAYS.
LOCATIONS IMPACTED INCLUDE...
JACKSON...OAK HILL...PETERSBURG AND MABEE.
THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE...ALTHOUGH HAS
WEAKENED SOME. THIS STORM MAY RE-INTENSIFY...SO BE CERTAIN TO
MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV
OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE
NATIONAL WEATHER SERVICE.
LAT...LON 3912 8279 3904 8245 3885 8256 3885 8257
3884 8259 3886 8276 3894 8275 3895 8281
TIME...MOT...LOC 2045Z 293DEG 26KT 3905 8294
16The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 5:09 AM EDT | Flash Flood Watch | RLX | Athens, Gallia, Jackson, Lawrence, Meigs, Morgan and 3 more | 35 hr |
| Jun 26, 4:48 PM EDT | Special Weather Statement | RLX | Jackson | 27 min |
| Jun 26, 5:01 PM EDT | Severe Thunderstorm Warning | RLX | Gallia, Jackson, Lawrence, Meigs, Vinton | 59 min |
| Jun 26, 5:58 PM EDT | Severe Thunderstorm Warning | RLX | Gallia, Jackson, Meigs, Vinton | 62 min |
| Jun 26, 7:00 PM EDT | Severe Thunderstorm Warning | RLX | Meigs | 60 min |
| Jun 26, 7:05 PM EDT | Special Weather Statement | RLX | Gallia | 40 min |
| Jun 25, 9:22 PM EDT | Severe Thunderstorm Warning | RLX | Lincoln, Mingo, Wayne | 38 min |
| Jun 25, 10:02 PM EDT | Special Weather Statement | RLX | Boone | 58 min |
| Jun 25, 10:25 PM EDT | Special Weather Statement | RLX | Wayne | 50 min |
| Jun 25, 11:12 PM EDT | Special Weather Statement | RLX | Lincoln | 48 min |
| Jun 26, 4:00 AM EDT | Severe Thunderstorm Warning | RLX | McDowell | 30 min |
| Jun 26, 4:27 AM EDT | Severe Thunderstorm Warning | RLX | McDowell | 49 min |
| Jun 26, 5:50 AM EDT | Special Weather Statement | RLX | Clay, Fayette, Jackson, Kanawha, Mason, Nicholas and 1 more | 55 min |
| Jun 26, 6:46 AM EDT | Special Weather Statement | RLX | Braxton, Calhoun, Clay, Jackson, Nicholas, Roane and 2 more | 59 min |
| Jun 26, 7:24 PM EDT | Tornado Warning | RLX | Jackson, Roane | 36 min |
| Jun 26, 7:54 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Calhoun, Clay, Gilmer, Jackson, Kanawha and 2 more | 66 min |
Nearby
Flash Flood Warnings in Ohio, 2015Flash Flood Warnings in West Virginia, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.